# SDR CALA2023052601671

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757324
- Aircraft serial: 33526
- Aircraft time: 54,047 hours, 15,662 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: NA
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INOP IN FLIGHT STILL NO RESPONSE. CAPT ELECTED NOT TO OPERATE RUDDER TRIM REST M&E 99-2721-9-0005 AVAIL SFO. OF FLIGHT FROM CRUISE TO LANDING. AT ARRIVAL, RUDDER TRIM WORKED FLAWLESSLY IN BOTH DIRECTIONS. SUSPECT THIS IS A TYPICAL RUDDER TRIM ACTUATOR COLD SOAK ISSUE. DUE RTFL, SUGGEST RPL ACTUATOR. PER CREW DEBRIEF, ACFT PREFLIGHT RUDDER TRIM SETTING WAS AT 0. D URING CLIMB TOWARDS CRUISE LEVEL OF FL340, AT ABOUT FL250, CREW NEEDED SLIGHT RUDDER TRIM ADJ BUT NO RESPONSE ON INDICATION AND OR ACFT ATTITUDE. TRIED AT LEAST 6X MORE TIMES INTO CRUISE AND REMOVED AND REPLACED RUDDER TRIM ACTUATOR REF AMM 27-21-06-422-017, REMOVED RIG PIN, OPS CHECK GOOD NO DEFECTS FOUND OK TO CONTINUE.
